MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-07
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure just before tip of the balloon is deformed and bent which was insertion tried, but it did not pass inside the artery.Patient was involved.No harm reported.
 
Additional Manufacturer Narrative
Due to character limit in e1 event site address is (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Additional Manufacturer Narrative
Updated fields - b4, d9 device available for evaluation and date return to manufacturer, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component code, investigation conclusions), h11.Corrected field: e1 event site telephone number.The customer reported that during the procedure, the balloon tip became deformed and bent.An attempt was made to insert it, but it could not pass into the artery.The product was returned with the membrane completely unfolded and blood was observed on the exterior.One kink was observed on the catheter approximately 76.6cm from the iab tip.A visual examination did not reveal a any damage on the iab tip.A laboratory guidewire insertion test was performed with no difficulty or restriction.An underwater leak test of the balloon, catheter, y-fitting and extracorporeal tubing was performed, and no leaks were detected.The reported failure of ¿balloon tip bent¿ cannot be confirmed by the evaluation.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.Each iab manufactured is 100% inspected and the controls put in place during the manufacturing of the iab would catch a defect and not allow non-conforming device to be released.The trend review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
LINEAR 7.5FR. 34CC IAB (INDIA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23530057
Report Number2248146-2025-0000718
Device Sequence Number21094275
Product Code DSP
UDI-Device Identifier10607567109695
UDI-Public(01)10607567109695(10)3000462833(17)280325(11)250325
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0479-07
Device Catalogue Number0684-00-0479-07
Device Lot Number3000462833
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale
Patient Weight77 KG